MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMUR CEMENTED POSTERIOR STABILIZED (PS) STANDARD LEFT SIZE 8; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMUR CEMENTED POSTERIOR STABILIZED (PS) STANDARD LEFT SIZE 8; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Udi #: (b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product is not available due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a total knee arthroplasty on (b)(6) 2018.Subsequently, the patient's femoral device was revised on (b)(6) 2020 due to pain.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No devices or photos were received; therefore, the condition of the components is unknown.Review of the device history records for identified no deviations or anomalies during manufacturing.Insufficient information provided.Unable to perform a compatibility check.Review of complaint history for part# 42500606401, lot # 63945439 found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.Undated and unlabeled x-rays were provided.X-ray review by mmi states that there is anatomic alignment of implants.There was lucency noted along tibial and femoral components.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.This complaint is not confirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMUR CEMENTED POSTERIOR STABILIZED (PS) STANDARD LEFT SIZE 8
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10698317
Report Number0001822565-2020-03577
Device Sequence Number3281851
Product Code JWH
UDI-Device Identifier00889024229235
UDI-Public(01)00889024229235
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42500606401
Device Lot Number63945439
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight103